×

zbMATH — the first resource for mathematics

Projective invariants of an orthogonal ennuple in a Finsler space. (English) Zbl 0172.47105
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] H. RUND, The differential geometry of Finsler spaces, Springer-Verlag, Berlin (1959). · Zbl 0087.36604
[2] B. B. SINHA, Projective invariants, Maths. Student, XXXIII, No. 2 and 3 (1965), 121-127. · Zbl 0131.19702
[3] R. S. MISHRA, On the congruence of curves through points of a subspace imbedded in a Riemann space, Ann. Soc. Sci., Bruxelles (1951), 109-115. · Zbl 0044.18502
[4] T. Y. THOMAS, Differential geometry of generalised spaces, Cambridge (1934).
[5] L. BERWALD, On the projective geometry of paths, Ann. Maths., 37 (1936), 879-898. · JFM 62.0878.02
[6] H. D. PANDE, The projective transformation in a Finsler space, Atti della Accad. Naz., Lincei. Rendiconti, XLIII, No 6 (1967), 480-484. · Zbl 0157.52401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.